Show simple item record

Article

dc.creatorCalatayud Gregori, Juliaes
dc.creatorCaraballo Garrido, Tomáses
dc.creatorCortés López, Juan Carloses
dc.creatorJornet Sanz, Marces
dc.date.accessioned2020-09-08T07:43:49Z
dc.date.available2020-09-08T07:43:49Z
dc.date.issued2020
dc.identifier.citationCalatayud Gregori, J., Caraballo Garrido, T., Cortés López, J.C. y Jornet Sanz, M. (2020). Mathematical methods for the randomized non-autonomous Bertalanffy model. Electronic Journal of Differential Equations, 2020 (50), 1-19.
dc.identifier.issn1072-6691es
dc.identifier.urihttps://hdl.handle.net/11441/100785
dc.description.abstractIn this article we analyze the randomized non-autonomous Bertalanffy model x 0 (t, ω) = a(t, ω)x(t, ω) + b(t, ω)x(t, ω) 2/3, x(t0, ω) = x0(ω), where a(t, ω) and b(t, ω) are stochastic processes and x0(ω) is a random variable, all of them defined in an underlying complete probability space. Under certain assumptions on a, b and x0, we obtain a solution stochastic process, x(t, ω), both in the sample path and in the mean square senses. By using the random variable transformation technique and Karhunen-Loève expansions, we construct a sequence of probability density functions that under certain conditions converge pointwise or uniformly to the density function of x(t, ω), fx(t) (x). This permits approximating the expectation and the variance of x(t, ω). At the end, numerical experiments are carried out to put in practice our theoretical findings.es
dc.formatapplication/pdfes
dc.format.extent19 p.es
dc.language.isoenges
dc.publisherTexas State Universityes
dc.relation.ispartofElectronic Journal of Differential Equations, 2020 (50), 1-19.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectRandom non-autonomous Bertalanffy modeles
dc.subjectRandom differential equationes
dc.subjectRandom variable transformation techniquees
dc.subjectKarhunen-Loève expansiones
dc.subjectProbability density functiones
dc.titleMathematical methods for the randomized non-autonomous Bertalanffy modeles
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDMTM2017–89664–Pes
dc.relation.publisherversionhttps://ejde.math.txstate.edu/Volumes/2020/50/calatayud.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferencialeses
dc.journaltitleElectronic Journal of Differential Equationses
dc.publication.volumen2020es
dc.publication.issue50es
dc.publication.initialPage1es
dc.publication.endPage19es
dc.contributor.funderMinisterio de Economía, Industria y Competitividad (MINECO). Españaes
dc.contributor.funderAgencia Estatal de Investigación. Españaes
dc.contributor.funderEuropean Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)es
dc.contributor.funderUniversitat Politècnica de Valènciaes

FilesSizeFormatViewDescription
Mathematical methods for the ...529.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional